# SDR ASOA06295

- Difficulty date: March 12, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Nlg
- Part time: 8,168 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, ON GEAR RETRACTION, THE CREW RECEIVED A STEERING INOPERATIVE MESSAGE FOLLOWED BY A GEAR DISAGREE WARNING.  THE EICAS INDICATED THE MAIN GEAR RETRACTED AND THE NOSE POSITION WAS NOT INDICATING.  THE CREW COMPLIED WITH THE QRH AND MANUALLY EXTENDED THE GEAR.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED, WHERE A SAFE LANDING WAS PERFORMED.  MAINTENANCE REMOVED AND REPLACED THE NLG PRIORITY VALVE AND RIGGED THE FEEDBACK RVDT`S.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
